# SDR SWIA2020060950977

- Difficulty date: April 26, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 41,074 hours, 26,432 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE GOUGE ON FUSELAGE SKIN UNDER PAX DOOR AFT OF FS 333.  (C-CHECK) RO 4/23/2020 REPAIRED FUSELAGE SKIN UNDER PAX DOOR AFT OF FS 333. WITHIN LIMITS REF REO. SEE CONTINUATION CARD FOR DETAILS.
